Symbolic powers of generalized star configurations of hypersurfaces

Kuei Nuan Lin, Yi Huang Shen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We introduce the class of sparse symmetric shifted monomial ideals. These ideals have linear quotients and their Betti numbers are computed. Using this, we prove that the symbolic powers of the generalized star configuration ideal are sequentially Cohen–Macaulay under some mild genericness assumption. With respect to these symbolic powers, we also consider the Harbourne–Huneke containment problem and establish the Demailly-like bound.

Original languageEnglish (US)
Pages (from-to)193-216
Number of pages24
JournalJournal of Algebra
StatePublished - Mar 1 2022

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Symbolic powers of generalized star configurations of hypersurfaces'. Together they form a unique fingerprint.

Cite this